# SDR CA110203007

- Difficulty date: January 19, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 72,445 hours
- Engine: Ge CF680C2A2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MCC CONTACTED AIRPORT AUTHORITIES REGARDING PIECE OF ALUMINUM FOUND ON THE RUNWAY POSSIBLY FROM A/C OR ANOTHER A/C THAT DEPARTED SINCE THE LAST FOD INSPECTION CARRIED OUT.  MCC NOTIFIED STATION AND INSPECTION WAS CARRIED OUT, BUT NO ABNORMALITIES WERE FOUND. ON RETURN THOROUGH VISUAL INSPECTION WAS CARRIED OUT AND ON #2 ENGINE OUTBOARD FAN THRUST REVERSER HALF IN COLD STREAM AREA THE UPPER VERTICAL SIDEWALL PANEL AT LEADING EDGE WAS FOUND DELAMINATED WITH SOME MATERIAL LOSS OF OUTER SKIN.  FAN THRUST REVERSER OUTBOARD COWL ASSEMBLY WAS REPLACED AND A/C RETURNED TO SERVICE.
